Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: 2018 | 2015 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2005 | 2003 | 2001 | 2000 | 1998 | 1994
Number of items: 19.

2018

Ding, Hui, Zhang, Riquan, Zhang, Jian (2018) Quantile Estimation for a Hybrid Model of Functional and Varying Coefficient Regressions. Journal of Statistical Planning and Inference, 196 . pp. 1-18. ISSN 0378-3758. (doi:10.1016/j.jspi.2017.10.005)
[img]
Preview

2015

Zhang, Jian (2015) On Nonparametric Feature Filters in Electromagnetic Imaging. Journal of Statistical Planning and Inference, 164 . pp. 39-53. ISSN 0378-3758. (doi:10.1016/j.jspi.2015.03.004)
[img]
Preview

2013

Wang, Xue, Walker, Stephen G. (2013) Full Bayesian wavelet inference with a nonparametric prior. Journal of Statistical Planning and Inference, 143 (1). pp. 55-62. ISSN 0378-3758. (doi:10.1016/j.jspi.2012.05.010)
[img]
Preview

2012

Coolen-Maturi, Tahani, Coolen-Schrijner, Pauline, Coolen, Frank P. A. (2012) Nonparametric Predictive Inference for Diagnostic Accuracy. Journal of Statistical Planning and Inference, 142 (5). pp. 1141-1150. ISSN 0378-3758. (doi:10.1016/j.jspi.2011.11.015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2011

Coolen-Maturi, Tahani, Coolen-Schrijner, Pauline, Coolen, Frank P. A. (2011) Nonparametric predictive selection with early experiment termination. Journal of Statistical Planning and Inference, 141 (4). pp. 1403-1421. ISSN 0378-3758. (doi:10.1016/j.jspi.2010.10.018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Griffin, Jim E. (2011) The Ornstein-Uhlenbeck Dirichlet Process and other time-varying processes for Bayesian nonparametric inference. Journal of Statistical Planning and Inference, 141 (11). pp. 3648-3664. ISSN 0378-3758. (doi:10.1016/j.jspi.2011.05.019) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2010

Coolen-Maturi, Tahani, Coolen-Schrijner, Pauline, Coolen, Frank P. A. (2010) Nonparametric predictive comparison of lifetime data under progressive censoring. Journal of Statistical Planning and Inference, 140 (2). pp. 515-525. ISSN 0378-3758. (doi:10.1016/j.jspi.2009.07.027) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2009

Walker, Stephen G., Bulla, P., Muliere, Pietro (2009) A Bayesian nonparametric estimator of a multivariate survival function. Journal of Statistical Planning and Inference, 139 (10). pp. 3639-3648. ISSN 0378-3758. (doi:10.1016/j.jspi.2009.04.012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2008

Hatjispyros, Spyridon J., Nicoleris, Theodoros, Walker, Stephen G. (2008) Bivariate prior distributions via branching exchangeable sequences. Journal of Statistical Planning and Inference, 138 (6). pp. 1799-1816. ISSN 0378-3758. (doi:10.1016/j.jspi.2007.06.034) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2007

Mena, Ramses H., Walker, Stephen G. (2007) Stationary mixture transition distribution (MTD) models via predictive distributions. Journal of Statistical Planning and Inference, 137 (10). pp. 3103-3112. ISSN 0378-3758. (doi:10.1016/j.jspi.2006.05.018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2005

Smith, D.M., Ridout, Martin S. (2005) Algorithms for finding locally and Bayesian optimal designs for binary dose-response models with control mortality. Journal of Statistical Planning and Inference, 33 (2). pp. 463-478. ISSN 0378-3758. (doi:10.1016/j.jspi.2004.01.017) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2003

Mallick, Bani K., Walker, Stephen G. (2003) A Bayesian semiparametric transformation model incorporating frailties. Journal of Statistical Planning and Inference, 112 (1-2). pp. 159-174. ISSN 0378-3758. (doi:10.1016/S0378-3758(02)00330-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Smith, D.M., Ridout, Martin S. (2003) Optimal designs for criteria involving log(potency) in comparative binary bioassays. Journal of Statistical Planning and Inference, 113 (2). pp. 617-632. ISSN 0378-3758. (doi:10.1016/S0378-3758(02)00112-X) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2001

Gutierrez-Pena, Eduardo, Walker, Stephen G. (2001) A Bayesian Predictive Approach to Model Selection. Journal of Statistical Planning and Inference, 93 (1-2). pp. 259-276. ISSN 0378-3758. (doi:10.1016/S0378-3758(00)00172-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2000

Cheng, Russell C.H., Kleijnen, J.P.C., Melas, V.B. (2000) Optimal design of experiments with simulation models of nearly saturated queues. Journal of Statistical Planning and Inference, 85 (1-2). pp. 19-26. ISSN 0378-3758. (doi:10.1016/S0378-3758(99)00061-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1998

Yao, Qiwei, Tong, Howell (1998) Cross-validatory bandwidth selections for regression estimation based on dependent data. Journal of Statistical Planning and Inference, 68 (2). pp. 387-415. ISSN 0378-3758. (doi:10.1016/S0378-3758(97)00151-1) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Cheng, Bing, Tong, Howell (1998) K-stationarity and wavelets. Journal of Statistical Planning and Inference, 68 (1). pp. 129-144. ISSN 0378-3758. (doi:10.1016/S0378-3758(97)00138-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hjellvik, V., Yao, Qiwei, Tjostheim, D. (1998) Linearity testing using local polynomial approximation. Journal of Statistical Planning and Inference, 68 (2). pp. 295-321. ISSN 0378-3758. (doi:10.1016/S0378-3758(97)00146-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1994

Iqbal, I., Jones, B. (1994) Efficient Repeated Measurements Designs with Equal and Unequal Period Sizes. Journal of Statistical Planning and Inference, 42 (1-2). pp. 79-88. ISSN 0378-3758. (doi:10.1016/0378-3758(94)90190-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Jan 17 23:58:11 2020 GMT.